Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in legs, weakness, minimal bleeding after using MTP kit for no growth of sac. Explain

i have used MTP Kit as advised by Dr. for not having growth of my SAC. I took one tablet 22nd March then 2 misoprostol 200mg each orally (as advised) on 23rd and then 2 more followed on 24th. The Bleeding on first day was very minimal and then on 2nd day it was ok with little pain in the Lower back and 3day also it ok as if normal period. Now my question is.
1) i am experiencing pain in my legs and lots of weekness.
2) the flow is also not that much

so have i cleared the sac and when the bleeding will stop. Does bleeding gets stopped as soon as sac is cleared or it can still continue. Also its not extensive so is it normal or not. Should i take complete rest or carry on as normal days.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The bleeding that you have is likely to increase in next 3-4 days. You need to wait for the spontaneous complete expulsion of the sac. Take a mild pain killer for the pain in the legs,
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor